# SDR IXXA2023040206

- Difficulty date: February 24, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Inner Chord, Boeing
- Component part number: 146T1203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING FLOOR PANELS FOR MOD, DISCOVERED A PREVIOUS REPAIR SPLICE FASTENER WOULD IMPEDE THE INSTALLATION OF THE FLOOR PANEL FASTENER
